# SDR YENA20151129606

- Difficulty date: November 29, 2015
- Submitted: November 30, 2015
- Operation: Air carrier
- Aircraft: N821JB
- Make and model: Airbus A320-232
- Aircraft serial: 5417
- Aircraft time: 13,119 hours, 3,816 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Part number: EVT3454HC
- Part serial: 164903490
- Condition: Failed
- Part time: 13,119 hours, 3,816 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DIVERTED, ELECTRICAL BURNING ODOR IN COCKPIT AND AFT CABIN STARTED IN CRUISE.  FOUND BLOWER FAN 20HQ AT FAULT R & R BLOWER FAN 20HQ IAW AMM 21-26-51. C/W TSM 05-50-00-810-813-A.
